# SDR P5CA0100619

- Difficulty date: December 15, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Doubler
- Part number: NONE
- Part serial: NONE
- Condition: Torn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON INBD SIDE, AFT END, ABOVE AFT MOUNT, HAS A 1" RIP IN DOUBLER. REPAIRED PER SRM 54-12-01 & SRM 51-40-00.
